# SDR T17A20200811046

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N485CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK545
- Aircraft time: 834 hours, 6,279 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST CABIN PRESSURE AT 40,000 AT A RATE OF ABOUT 2,500 FPM, IT STOPPED AT 15,000 FEET FOR A FEW MINUTES.  PASSENGER OXY MASKS DID NOT DEPLOY.
